# SDR SWAA060536

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 57,597 hours, 48,099 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6567195
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT WING INBOARD GROUND SPOILER NR 4 MOUNT SUPPORT LUG BROKEN.  REPAIRED SPOILER MOUNT SUPPORT PER SWA EA.
